Academic
Publications
The Ordered Modular Averages

The Ordered Modular Averages,10.1109/TFUZZ.2010.2077641,IEEE Transactions on Fuzzy Systems,Radko Mesiar,Andrea Mesiarová-Zemánková

The Ordered Modular Averages   (Citations: 3)
BibTex | RIS | RefWorks Download
Journal: IEEE Transactions on Fuzzy Systems - TFS , vol. 19, no. 1, pp. 42-50, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
    • ...ular (or a comonotonic valuation )i f (10) holds for every comonotonic n-tuple x,x � ∈ I n . This notion was considered in the special case when I =[ 0, 1] in [20]...
    • ...Remark 3. The equivalence between (i) and (iii) in Theorem 9 generalizes Theorem 1 in [20], which describes the class of comonotonically modular functions f :[ 0, 1] n → [0, 1] under the additional conditions of symmetry and idempotence...

    Miguel Couceiroet al. Axiomatizations of quasi-Lovász extensions of pseudo-Boolean functions

    • ...We have the following axiomatic characterization of the OWA modifications introduced here. For more details see [1, 5, 6]...
    • ...Copula-based discrete universal integrals were recently shown to coincide with OMA-operators (ordered modular averages) [6]...

    Erich Peter Klementet al. Integral-Based Modifications of OWA-Operators

Sort by: